Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables in Reports of the B.A.A.S.


Author: Raymond Clare Archibald
Journal: Math. Comp. 1 (1943), 69-75
Corrigendum: Math. Comp. 1 (1944), 204.
Corrigendum: Math. Comp. 1 (1943), 132.
Corrigendum: Math. Comp. 1 (1943), 132.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-43-99127-6
Article copyright: © Copyright 1943 American Mathematical Society